# SDR DHL2005740558

- Difficulty date: April 4, 2005
- Submitted: May 22, 2005
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- Aircraft time: 46,106 hours, 37,206 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK BS 480 TO 690 LBL 45.5 DAMAGED.  REMOVED SEAT TRACK FROM BS 480- 740 LBL 45.5 IAW B727 SRM 51-30-2.  FAB NEW SEAT TRACK FROM PN BAC 1520-792 PO NR 9001707 DIM 29' IAW B727 SRM 53-10-5 (1) AN DWN NR 2902 VENTURA AEROSPACE.  FAB NEW ANGLES (SPLICES) 2 EA FROM PN BAC 1503-100122. PO NR 900943 DIM 13" EACH AND SPLICE PLATE FROM 7075T6 .0.250 DIM 2" BY 7 1/2 " IAW B727 SRM 53-10-5, PO NR 9001189.  ALODINED AN PRIMED PARTS AN BARE METAL IAW B727 SRM 51-10-2.  INSTALLED SEAT TRACK, SPLICE PLATE AN SPLICES (ANGLES) AT BS 480-740 LBL 45.5 IAW B727 SRM 53-10-5 FIG 1.
